# SDR ZB0R201100003

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Aircraft: N6NS
- Make and model: Piper PA-28-181
- Aircraft serial: 287990206
- Aircraft time: 3,898 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6676200
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND LT WING AFT ATTACH POINT STEEL FITTING SEVERELY CORRODED.  REPLACED PART WITH NEW.
